Alert archive / Wyoming / Frost Advisories in 2006
Frost Advisory 2, NWS Cheyenne, WY
NWS Cheyenne, WY issued this frost advisory at Sep 2, 2006, 3:00 PM MDT. It took effect at Sep 3, 2006, 3:00 AM MDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Sep 2, 2006, 3:00 PM MDT (21:00 UTC)
- In effect from
- Sep 3, 2006, 3:00 AM MDT
- Expired
- Sep 3, 2006, 9:00 AM MDT
- In force
- 6 hr
- Issued by
- NWS Cheyenne, WY
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KCYS 022100 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 300 PM MDT SAT SEP 2 2006 WYZ061-062-065-031500- /O.NEW.KCYS.FR.Y.0002.060903T0900Z-060903T1500Z/ SOUTHWEST CARBON-NORTH CARBON-LARAMIE VALLEY- INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW... LARAMIE 300 PM MDT SAT SEP 2 2006 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MDT SUNDAY. CLEAR SKIES AND LIGHT WINDS ARE EXPECTED TO ALLOW TEMPERATURES TO FALL INTO THE LOWER TO MID 30S LATE TONIGHT UNTIL SHORTLY AFTER SUNRISE SUNDAY MORNING. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this frost advisory went out at Sep 2, 2:00 PM MDT, 1 hour earlier.
Area forecast discussion, Sep 2, 2:00 PM MDT, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 200 PM MDT SAT SEP 2 2006 .SHORT TERM...TONIGHT THRU MONDAY...UPPER LOW OVER SOUTH DAKOTA PRODUCING SOME WRAP AROUND CLOUDS OVER THE NEBRASKA PANHANDLE THIS AFTERNOON BUT EXPECT THESE TO DISSIPATE EARLY THIS EVENING. UPPER LOW WILL SLIP SLOWLY SE THRU SUNDAY LEAVING ESSENTIALLY CLEAR SKIES OVR THE CWA SUNDAY AND MONDAY AS UPPER HIGH OVER THE WRN CONUS EXERTS MORE INFLUENCE. WITH CLEAR SKIES EXPECT TEMPS TO FALL TO CHILLY LEVELS AGAIN OVERNIGHT THUS HAVE POSTED ANOTHER FROST ADVY FOR THE WRN VALLEYS OF THE CWA WHERE MINS SHOULD MAKE THE LOWER 30S. .LONG TERM...MON NGT THRU SAT...UPPER RIDGE CONTS OVER ID/UT THRU WED WITH SOME QUESTION AS TO HOW MUCH SEEPS THRU NRN PART OF RIDGE AND SPILLS DOWN INTO WY. INHERITED MINIMAL MTN POPS FOR TUE/WED AND THIS LOOKS GOOD SO FAR. GFS SUGGESTS SOME DRYING ON THU/FRI AS FLOW ALOFT BECOMES MORE NW WITH UPPER RIDGE SHIFTG W A LITTLE. ALSO SOME QUESTIONS ABOUT S/WV TROF WHICH DROPS SE OUT OF CNTRL CAN INTO NRN PLAINS THU NGT...NEW GFS LOOKS A LITTLE OVERDONE WITH FTR...00Z ECMWF MAY BE A BIT BETTER. OVERALL LOOKS LIKE A QUIET WEATHER WEEK WITH TEMPS NEAR NORMAL AND ON THE DRY SIDE. 12Z GFS QUITE A BIT DIFFERENT FROM 00Z/06Z RUNS BY NEXT SAT...WILL GO MORE WITH PERSISTENCE FOR NOW GIVEN MODEL UNCERTAINTIES. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...FROST ADVISORY 3 AM UNTIL 9 AM SUN FOR ZONES 61..62..65. NE...NONE. &&
Hazardous weather outlook, Sep 2, 10:12 AM MDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1012 AM MDT SAT SEP 2 2006 NEZ001>003-019>021-054-055-WYZ059>070-031130- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON- SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE- PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- 1012 AM MDT SAT SEP 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
Nearby
Frost Advisories in Wyoming, 2006Every frost advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.